# SDR 97ZZZX4744

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1092V
- Make and model: Cessna R172K
- Aircraft serial: R1722115
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring Assy
- Part number: 054119810
- Condition: Corroded
- Location: Mlg
- Part time: 2,283 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A SCHEDULED INSPECTION.  MAIN LANDING GEAR AND SPRING ASSEMBLY CORRODED AND RUSTY.  AIRCRAFT TOTAL TIME 2,283.2 HOURS.  THE SUSPECT CAUSE WAS FAILURE OF NOT REMOVING GEAR FAIRINGS DURING INSPECTIONS.  SUBMITTER RECOMMENDATION IS TO REMOVE FAIRINGS, CLEAN AND PAINT GEAR SPRINGS EACH 100/ANNUAL INSPECTION.
